Theraflu Expressmax Severe Cough Cold and Flu Day and Nighttime Relief Medicine Syrup, Berry, 8.3 Oz

Theraflu Expressmax Severe Cough Cold and Flu Day and Nighttime Relief Medicine Syrup, Berry, 8.3 Oz
Model: 300678125167
Brand: Theraflu
(1220)
2 stores
1 Products

Product Details

Powerful Adult Cough Medicine and Multisymptom Cold Symptom Relief for Day and Night Theraflu ExpressMax Severe Cold Nighttime and Daytime Cough and Cold Medicine deliver serious cold and cough relief with each power-packed dose. Featuring a tasty berry flavor, these bottles of nighttime and daytime cough medicine for adults contain prescription-free, maximum strength medications that provide a unique warming sensation with each dose. Theraflu daytime and nighttime cough syrup for adults helps relieve your worst cold symptoms, like headache and body aches, sore throat, nasal congestion, fever and cough. In addition, Theraflu nighttime cold medicine relieves runny nose and sneezing so you can rest easy. Both Theraflu ExpressMax nighttime and daytime cold medicine for adults contain maximum strength medications that deliver fast cold symptom relief, including a nasal decongestant, fever reducer / pain reliever and cough suppressant. Adults and children 12 years and older may take 30mL of either daytime or nighttime severe cough and cold medicine every four hours as needed. Say goodbye to your cold and flu symptoms for good, and get back on your feet with the power of daytime and nighttime Theraflu ExpressMax cold and cough medication.

Package contains one 8.3 fl oz bottle each of Theraflu ExpressMax Severe Cold Nighttime and Daytime Cough and Cold Medicine Delivers powerful pain relief, headache relief and nasal congestion relief, along with relief from sore throat, fever and cough Daytime and nighttime cough syrup formulations that provide a unique warming sensation and delivers fast cough, cold and sore throat relief These pleasant berry flavored syrups are ready to take with no mixing required Nighttime adult cough syrup and sore throat medicine also contains an antihistamine to relieve runny nose and sneezing Cold and cough syrups contain acetaminophen 650 mg and phenylephrine HCl 10 mg; daytime has dextromethorphan HBr and nighttime has Diphenhydramine HCI Adults and children 12 and up: take 30mL of daytime or nighttime cold medicine every four hours as needed for nighttime or daytime cold symptom relief The nighttime syrup formula contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg

Shop Now

Compare Buying Options

Last Updated: 2025-08-05 16:12:14

Search
Amazon Amazon

$13.44
walmart walmart

Product Specifications

Technical Details

Manufacturer -
Brand Theraflu
Item model number 300678125167
Color Multicolor
Weight -
Height -
Depth -

Additional Product Information

Product Id 455401
User Reviews and Ratings
4.7 (1220 ratings)
4.7 out of 5 stars
UPC 300678125167

Shopping Options

Compare Buying Options

# Shop & Price
1
Check on Amazon
Price:
Search Visit Amazon
2
Theraflu Expressmax Severe Cough Cold and Flu Day and Nighttime Relief Medicine Syrup, Berry, 8.3 Oz
Reviews: 1220
app.ratings: (1220)
Price:
$13.44 Visit walmart

Top User Reviews and Ratings (10 total reviews)

(1)
Reviewed in the USA on Dec 24, 2024

Beware — these medicines contain Maltitol, which is a sugar-free sweetener alternative and it is known to cause gastrointestinal issues such as gas, bloating, and diarrhea. If you have a sensitive stomach, do NOT take these.

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on May 17, 2024

Amazing so far, the dark spot fades super fast. Lots of clogged pores still needing help and my skin turns dark as I kill the dark pores. Melasia is what they call it. Im not just using on my nose and chin.

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Apr 30, 2024

I use this whenever any of my family gets a fever/cough. It's a cure-all that hasnt failed me yet. takes down sickness 2 days earlier than other cough/flu meds.

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Mar 27, 2024

Always have these in stock at home! They work great! Daytime and Nighttime work great. I don't get drowsy or foggy with the daytime like other medicines usually do.

Anonymous • Review provider: walmart.com
(2)
Reviewed in the USA on Mar 26, 2024

For some reason it did not work for my 13-year-old son when he had the flu so I tried to NyQuil and it was cheaper and it did the job. Not sure if it was my son or not, it cost a lot of money and hard to return once opened.

Anonymous • Review provider: walmart.com
Showing 1 to 5 of 10 reviews
1